Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Internet scalability: properties and evolution
Author: Roughan, M.
Uhlig, S.
Willinger, W.
Citation: IEEE Network: the magazine of global information exchange, 2008; 22(2):4-5
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2008
ISSN: 0890-8044
Statement of
Matthew Roughan; Steve Uhlig; Walter Willinger
Description: Copyright © 2008 IEEE
DOI: 10.1109/MNET.2008.4476064
Published version:
Appears in Collections:Applied Mathematics publications
Aurora harvest

Files in This Item:
File Description SizeFormat 
hdl_49352.pdf146.19 kBPublisher's post-printView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.